By Topic

Stability of reduced model obtained by truncation

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Yeung, K.S. ; Chinese University of Hong Kong, Department of Electronics, Shatin, Hong Kong

It is shown that, for well-damped systems, reduced models obtained by truncating high-order terms of its characteristic polynomial are stable. For oscillatory systems this may not always be the case, as is demonstrated by an example.

Published in:

Electronics Letters  (Volume:17 ,  Issue: 11 )